PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 72 | 1 | 43-50
Tytuł artykułu

Projective quartics revisited

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We classify all smooth projective varieties of degree 4 and describe their syzygies.
Słowa kluczowe
Rocznik
Tom
72
Numer
1
Strony
43-50
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-06-15
Twórcy
autor
  • Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
  • Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
Bibliografia
  • [1] W. Barth, C. Peters and A. Van de Ven, Compact Complex Surfaces, Ergeb. Math. Grenzgeb. (3) 4, Springer, 1984.
  • [2] T. Fujita, On polarized manifolds whose adjoint bundles are not semipositive, in: Algebraic Geometry, Sendai, 1985, Adv. Stud. Pure Math. 10, 1987, 167-178.
  • [3] J. Harris, Algebraic Geometry. A First Course, Springer, 1992.
  • [4] R. Hartshorne, Algebraic Geometry, Springer, 1977.
  • [5] P. Ionescu, Variétés projectives lisses de degrés 5 et 6, C. R. Acad. Sci. Paris 293 (1981), 685-687.
  • [6] P. Ionescu, On varieties whose degree is small with respect to codimension, Math. Ann. 271 (1985), 339-348.
  • [7] D. Mumford, Varieties defined by quadratic equations, in: Questions on Algebraic Varieties, Edizioni Cremonese, Roma, 1970, 29-94 (Appendix by G. Kempf, 95-100).
  • [8] H. P. F. Swinnerton-Dyer, An enumeration of all varieties of degree 4, Amer. J. Math. 95 (1973), 403-418.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv72z1p43bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.